We cannot verify your location
Browse Book and Journal Content on Project MUSE
OR
Regularity for the one-phase Hele-Shaw problem from a Lipschitz initial surface

From: American Journal of Mathematics
Volume 129, Number 2, April 2007
pp. 527-582 | 10.1353/ajm.2007.0008

Abstract

In this paper we show that if the Lipschitz constant of the initial free boundary is small, then for small positive time the solution is smooth and satisfies the Hele-Shaw equation in the classical sense. A key ingredient in the proof which is of independent interest is an estimate up to order of magnitude of the speed of the free boundary in terms of initial data.